About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 609765, 21 pages
http://dx.doi.org/10.1155/2012/609765
Research Article

Nonlinear Effects of Electromagnetic TM Wave Propagation in Anisotropic Layer with Kerr Nonlinearity

Department of Mathematics and Supercomputer Modeling, Penza State University, Krasnaya Street 40, Penza 440026, Russia

Received 1 March 2012; Accepted 9 May 2012

Academic Editor: Vladimir B. Taranov

Copyright © 2012 Yu G. Smirnov and D. V. Valovik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu G. Smirnov and D. V. Valovik, “Nonlinear Effects of Electromagnetic TM Wave Propagation in Anisotropic Layer with Kerr Nonlinearity,” Advances in Mathematical Physics, vol. 2012, Article ID 609765, 21 pages, 2012. doi:10.1155/2012/609765